# SDR MASA2012022434476

- Difficulty date: February 24, 2012
- Submitted: March 2, 2012
- Operation: Air carrier
- Aircraft: N918FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15018
- Aircraft time: 20,253 hours, 16,386 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

LT PACK AUTO-FAIL WITH SMOKE IN CABIN.  INSPECTED AND PERFORMED OPS CHECK OF AIR CONDITION SYSTEM, OPS GOOD.
